# SDR GUUA05180702

- Difficulty date: May 18, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 22,969 hours, 27,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED BELLY SKIN CORROSION AT FS 250.00 AT STRINGER 14L.  REMOVED DAMAGED SKIN AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER PER BEECH STRUCTURAL REPAIR MANUAL 51-70-06.
